# SDR ASAA2020112333599

- Difficulty date: November 23, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 50,789 hours, 15,051 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0037
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 10,768 hours, 3,816 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 7827300 FOUND NR 2 ENGINE FAULT CODE 73-30312 SHORT TIME FAULT START SIGNAL SWITCH AND ARINC BUS DATA DISAGREE.  GROUNDED-YES.  REMOVED & REPLACED NR 2 ENGINE EEC, PER B737-800 AMM 73-21-60/401.  PERFORMED EEC TEST AFTER INSTALLATION, PER AMM 73-21-00-800.  EEC TESTED GOOD AT THIS TIME.
